# SDR NACA2021051800001

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,099 hours, 13,469 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 6653
- Condition: Inoperative
- Location: Rt Hf Radio
- Part time: 466 hours, 151 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  HF RADIO (R) DOES NOT TRANSMIT.  CORRECTIVE ACTION: DEFERRED PER 23-11-01-02B, CLEARED DEFERRAL BY REPLACING THE HF TRANSCEIVER PER AMM 23-11-03.  ETOPS GROUND CHECK GOOD.  ETOPS SIGNIFICANT SYSTEM COMPONENT.
